Advil
Advil - Cold & Sinus Liquid Gels 200 mg Ibuprofen | 10 - 40 Capsules
- SKU:
- 06210700436
- UPC:
- 06210700436
Description
Should you require consultation with a pharmacist, you may contact us by phone during operating hours at 613-233-4029.
Every medication or natural health product may cause serious adverse reactions or interactions with other medications. Read the label, warnings and inserts provided by the manufacturer and consult your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of reach of children. To be sure this product is right for you, always read and follow the label.
--
They are formulated with a decongestant to relieve nasal congestion. You can count on this non-drowsy formula to relieve your cold and sinus symptoms, fast.
Features:
- Fast-acting, non-drowsy Advil Cold & Sinus Liqui-Gels help shrink swollen nasal passages to open up your airways and relieve congestion, making it easier to breathe.
- Advil Cold & Sinus Liqui-Gels absorb quickly into your body to provide effective temporary relief of the symptoms associated with colds, including nasal congestion, sore throat pain, sinus pain, headache, fever, and body aches and pains.
- Combining the pain-relieving strength of Advil with a nasal decongestant, each Advil Cold & Sinus Liqui-Gel contains 200 mg of ibuprofen and 30 mg of pseudoephedrine hydrochloride.
- Advil has provided effective fever and pain relief for over 35 years.
- This package includes 40 Advil Cold & Sinus Liqui-Gels.
Medicinal ingredients (per capsule): Ibuprofen (200mg), Pseudoephedrine Hydrochloride (30mg).